RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chulkov, Sergey Pavlovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:439
Abstract pages:2088
Full texts:754
References:201
E-mail:

http://www.mathnet.ru/eng/person18577
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/703204

Publications in Math-Net.Ru
2006
1. A. G. Khovanskii, S. P. Chulkov, “The Hilbert polynomial for systems of linear partial differential equations with analytic coefficients”, Izv. RAN. Ser. Mat., 70:1 (2006),  163–182  mathnet  mathscinet  zmath  elib; Izv. Math., 70:1 (2006), 153–169  isi  elib  scopus
2005
2. S. P. Chulkov, “On the Convergence of Formal Solutions of a System of Partial Differential Equations”, Funktsional. Anal. i Prilozhen., 39:3 (2005),  64–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:3 (2005), 215–224  isi  scopus
3. A. G. Khovanskii, S. P. Chulkov, “Hilbert and Hilbert–Samuel polynomials and partial differential equations”, Mat. Zametki, 77:1 (2005),  141–151  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 130–139  isi  scopus
2002
4. S. P. Chulkov, “On the Milnor Number of an Equivariant Singularity”, Mat. Zametki, 71:6 (2002),  950–953  mathnet  mathscinet  zmath; Math. Notes, 71:6 (2002), 871–874  isi  scopus

5. S. P. Chulkov, “Letter to the Editor”, Mat. Zametki, 72:6 (2002),  953  mathnet  mathscinet; Math. Notes, 72:6 (2002), 877  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020